# SDR DALA13023791504

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1502, RBL 37 - 58, FLOORBEAM LWR TEE CORROSION REMOVED IAW SRM 51-10-02 AT LBL36, RBL41, RBL50, RBL55, RBL58 TOTAL FIVE LOCATIONS OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1, FIG 101 LIMIT.  THE BLEND OUT DEPTH 0.028" ORIG 0.088" WIDTH 1" LENGTH 1.2".  REPAIRED IAW ER/A 513072-14 REV ORIG FOR RBL36" TO RBL58" AREA.
